# SDR MALA000304

- Difficulty date: May 10, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION AND HYD PUMP OPERATED CONTINUOUSLY UNTIL MANUAL SHUT OFF.  COMPLETED QRH, NOT EFFECTIVE.  MX INSPECTED A/C NO HYD LEAKS NOTED, NOTHING APPEARS TO BE OBSTRUCTING LANDING GEAR, FOUND A/C SAFE FOR FERRY FROM LNK TO MSP, WITH GEAR DOWN FOR FURTHER T/S OF LANDING GEAR SYSTEM.  MSP MX PERFORMED ADJUSTMENT TEST IAW 32-32-00, RESHIMMED UPLOCK PAD.  PERFORMED FUNCTIONAL TEST FOR EXTENSION AND RETRACTIONS.  OPS CHECK GOOD IAW 32-30-00.
